# SDR COMA0210009

- Difficulty date: March 24, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120252
- Aircraft time: 24,237 hours, 25,332 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Sensor
- Part number: 311197801
- Part serial: 9W139
- Condition: Malfunctioned
- Location: L/H
- Part time: 13,689 hours, 14,977 cycles
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5029 T6 WARING DURING T/O.REPLACED THE L/H ENGINE TORQUE.
